Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 322, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 6, 2015, 3:48 PM EDT for 10 counties in Georgia. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2015, 3:48 PM EDT (19:48 UTC)
- Expired
- Aug 6, 2015, 4:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Greene County, GA, Hancock County, GA, Jasper County, GA, Jones County, GA, Morgan County, GA, Oglethorpe County, GA, Putnam County, GA, Taliaferro County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 3:55 PM EDT | TSTM WND DMG | Rock Eagle 4-H Center, GA | ANALYSIS OF DAMAGE PHOTOS DETERMINED THAT MICROBURST WITH MAXIMUM WINDS OF 85 MPH DOWNED 50 TO 100 TREES. 2 CARS DESTROYED AND 7 CABINS DAMAGED DUE TO FALLING TREES OR LIMBS. 400 STUDENTS AND ADULTS WERE VISITING AT THE TIME. NO INJURIES REPORTED. |
| Aug 6, 3:55 PM EDT | TSTM WND DMG | Rock Eagle 4-H Center, GA | 50 TO 100 TREES SNAPPED OR DOWNED. 2 CARS DESTROYED AND 7 CABINS DAMAGED DUE TO FALLING TREES OR LIMBS. 400 STUDENTS AND ADULTS WERE VISITING AT THE TIME. NO INJURIES REPORTED. |
| Aug 6, 4:11 PM EDT | TSTM WND DMG | Tignall, GA | SEVERAL TREES WERE BLOWN DOWN IN AND AROUND TIGNALL INCLUDING ON PECAN GROVE RD...INDEPENDENCE RD...AND EUEL SAGGUS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 3:20 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS52 KFFC 061948
SVRFFC
GAC009-133-141-159-169-211-221-237-265-317-062030-
/O.NEW.KFFC.SV.W.0322.150806T1948Z-150806T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT THU AUG 6 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN EAST CENTRAL GEORGIA...
NORTHEASTERN JONES COUNTY IN CENTRAL GEORGIA...
NORTHWESTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA...
NORTHWESTERN BALDWIN COUNTY IN CENTRAL GEORGIA...
WESTERN WILKES COUNTY IN EAST CENTRAL GEORGIA...
NORTHWESTERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA...
SOUTHEASTERN JASPER COUNTY IN CENTRAL GEORGIA...
SOUTHEASTERN OGLETHORPE COUNTY IN NORTHEASTERN GEORGIA...
SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA...
PUTNAM COUNTY IN CENTRAL GEORGIA...
* UNTIL 430 PM EDT
* AT 347 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
NEAR RAYLE TO NEAR PHOENIX TO 9 MILES SOUTH OF MONTICELLO...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EATONTON...WASHINGTON...GREENSBORO...CRAWFORDVILLE...UNION POINT...
TIGNALL...WOODVILLE...WHITE PLAINS...SILOAM...RAYLE...PHOENIX...
REYNOLDS PLANTATION...LIBERTY...MERIWETHER...PENFIELD...WARFIELD...
ALEXANDER STEPHENS PARK...HARMONY...STANFORDVILLE AND ROCKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3349 8297 3307 8335 3315 8368 3345 8342
3397 8289 3382 8260
TIME...MOT...LOC 1947Z 266DEG 20KT 3382 8298 3346 8335 3318 8363
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
200
WWUS52 KFFC 062010
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU AUG 6 2015
GAC159-169-211-062019-
/O.CAN.KFFC.SV.W.0322.000000T0000Z-150806T2030Z/
JONES GA-JASPER GA-MORGAN GA-
410 PM EDT THU AUG 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES...
SOUTHEASTERN JASPER AND SOUTHEASTERN MORGAN COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN GEORGIA.
LAT...LON 3349 8297 3307 8335 3308 8341 3318 8343
3317 8355 3331 8354 3346 8341 3348 8328
3351 8328 3354 8327 3354 8329 3356 8330
3397 8289 3382 8260
TIME...MOT...LOC 2009Z 276DEG 30KT 3382 8273 3346 8311 3318 8339
$$
GAC009-133-141-221-237-265-317-062030-
/O.CON.KFFC.SV.W.0322.000000T0000Z-150806T2030Z/
GREENE GA-HANCOCK GA-BALDWIN GA-WILKES GA-TALIAFERRO GA-
OGLETHORPE GA-PUTNAM GA-
410 PM EDT THU AUG 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR GREENE...NORTHWESTERN HANCOCK...NORTHWESTERN BALDWIN...WESTERN
WILKES...NORTHWESTERN TALIAFERRO...SOUTHEASTERN OGLETHORPE AND PUTNAM
COUNTIES...
AT 409 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM NEAR
TIGNALL TO NEAR WHITE PLAINS TO 9 MILES SOUTH OF EATONTON...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EATONTON...WASHINGTON...GREENSBORO...CRAWFORDVILLE...UNION POINT...
TIGNALL...WOODVILLE...WHITE PLAINS...SILOAM...RAYLE...PHOENIX...
REYNOLDS PLANTATION...LIBERTY...MERIWETHER...PENFIELD...WARFIELD...
ALEXANDER STEPHENS PARK...HARMONY...STANFORDVILLE AND ROCKVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3349 8297 3307 8335 3308 8341 3318 8343
3317 8355 3331 8354 3346 8341 3348 8328
3351 8328 3354 8327 3354 8329 3356 8330
3397 8289 3382 8260
TIME...MOT...LOC 2009Z 276DEG 30KT 3382 8273 3346 8311 3318 8339
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 1:35 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 6, 1:35 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 135 PM EDT THU AUG 6 2015 .PREV DISCUSSION... SHORT TERM /TODAY THROUGH FRIDAY/... /ISSUED 344 AM EDT THU AUG 6 2015/ SHORTWAVE SITUATED ACROSS THE MID MISSISSIPPI VALLEY THIS MORNING WILL CONTINUE SHIFTING EAST AND TRACK ACROSS THE TN VALLEY AND GEORGIA TODAY. THIS WAVE WILL EVENTUALLY MOVE EAST OF THE CWA BY FRIDAY AFTERNOON. THE COLD FRONT ASSOCIATED WITH THIS WILL MOVE THROUGH FRIDAY AND SHOULD CLEAR THE SOUTHEAST PART OF THE CWA AROUND THE END OF THE SHORT TERM. THE MAIN IMPACT FROM THIS SHORTWAVE WILL BE FELT TODAY AND TONIGHT. RAIN CHANCES GREATLY INCREASE THIS AFTERNOON AND EVENING INTO THE LIKELY TO CATEGORICAL RANGE. HI RES MODELS ARE NOT CONSISTENT IN TERMS OF TIMING...BUT OVERALL CONSENSUS IS FOR ACTIVITY TO INCREASE AFTER 17-18Z AND CONTINUE THROUGH THE AFTERNOON. THEN A BETTER ORGANIZED CLUSTER OF STORMS SHOULD PUSH THROUGH THE CWA AFTER 00Z...BETTER ALIGNED TIMING WISE WITH THE AXIS OF THE UPPER LEVEL SHORTWAVE. INSTABILITY IS STILL PROGGED AROUND OR JUST ABOVE 2500 J/KG WHILE SHEAR IS MORE MARGINAL. STILL ENOUGH POTENTIAL WITH THE DYNAMICS FROM THE UPPER LEVEL SYSTEM AND THE INSTABILITY FOR SEVERE STORMS THIS AFTERNOON INTO TONIGHT. THE BETTER CHANCES WILL BE NORTH OF A LINE FROM COLUMBUS TO DUBLIN AND SPC HAS ALMOST THE WHOLE CWA UNDER A SLIGHT RISK TODAY. THE MAIN THREAT CONTINUES TO BE DAMAGING WIND. PRECIPITATION WILL LINGER AROUND CENTRAL GEORGIA FOR FRIDAY AND AS THE FRONT PUSHES THROUGH...THE THREAT FOR STRONG TO SEVERE STORMS WILL ALSO PUSH SOUTH OF THE CWA. WINDS WILL INCREASE FOR FRIDAY WITH THE FRONT WITH SUSTAINED VALUES AROUND 10-15MPH...BUT STILL WELL UNDER WIND ADVISORY CRITERIA. THE CLOUD COVERAGE TODAY WILL HELP TO MODERATE THE HIGH TEMPERATURES AND MOST AREAS WILL NOT GET OUT OF THE 80S ACROSS NORTH GEORGIA. HIGHS TODAY ARE EXPECTED TO BE WITHIN THREE DEGREES OF NORMAL. 11 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED 344 AM EDT THU AUG 6 2015/ LONGWAVE TROUGH IS SITUATED ACROSS THE EASTERN SEABOARD AT THE BEGINNING OF THE LONG TERM PORTION OF THE FORECAST. THE CWFA IS EXPECTED TO REMAIN IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE UPPER RIDGE BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK. BY THE MID TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG ACROSS THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS THE CENTRAL GREAT LAKES. AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM THE NORTH. NLISTEMAA && .AVIATION... 18Z UPDATE... MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. MVFR OR LOWER CEILINGS AND VISIBILITIES DEVELOPING BETWEEN 06Z AND 09Z...CONTINUING THROUGH AT LEAST 14Z. ISOLATED TO SCATTERED CONVECTION CURRENTLY WILL BECOME MORE WIDESPREAD THROUGH 04Z...THEN DECREASE IN COVERAGE AFTER 06Z. SHOULD STILL SEE SOME ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS AFTER 06Z. WINDS WILL REMAIN SOUTHWEST TO NORTHWEST THROUGH THIS FORECAST PERIOD. WIND SPEEDS 7-10KT..WITH GUSTS 14-20KT THROUGH 02Z. WIND SPEEDS WILL INCREASE TO 08-12KT AFTER 14Z. WIND GUSTS 25KT OR HIGHER POSSIBLE IN THE VICINITY OF CONVECTION. //ATL CONFIDENCE...18Z UPDATE... MEDIUM. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 91 71 90 71 / 80 60 30 10 ATLANTA 87 72 88 73 / 80 70 20 10 BLAIRSVILLE 82 68 81 63 / 80 70 20 10 CARTERSVILLE 87 71 87 69 / 80 80 20 10 COLUMBUS 90 74 92 74 / 60 50 40 10 GAINESVILLE 85 71 86 71 / 80 70 20 10 MACON 92 75 93 73 / 60 50 40 10 ROME 88 71 89 69 / 90 80 20 10 PEACHTREE CITY 87 72 89 70 / 80 70 20 10 VIDALIA 93 74 93 75 / 60 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....NLISTEMAA AVIATION...11
Hazardous weather outlook, Aug 6, 5:18 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 518 AM EDT THU AUG 6 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 518 AM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A STRONG UPPER LEVEL DISTURBANCE FOR THIS TIME OF YEAR WILL HELP SPARK SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM COLUMBUS TO NEAR DUBLIN. SOUTH OF THIS LINE...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 6, 3:37 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU AUG 6 2015
GAZ069-079-080-062015-
TALBOT GA-UPSON GA-TAYLOR GA-
337 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALBOT...UPSON AND
NORTHERN TAYLOR COUNTIES UNTIL 415 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THOMASTON...MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...YATESVILLE...THE ROCK...SUNSET VILLAGE...LINCOLN PARK...
PRATTSBURG...CREST...SALEM...ATWATER...LOGTOWN...SUNNYSIDE...
CARSONVILLE...HANNAHS MILL...PO BIDDY CROSSROADS...BIG LAZER CREEK
WMA...REDBONE CROSSROADS AND SPREWELL BLUFF STATE PARK.
LAT...LON 3298 8447 3300 8442 3299 8430 3300 8430
3299 8429 3299 8412 3280 8412 3280 8415
3269 8420 3268 8418 3268 8415 3267 8415
3267 8450
TIME...MOT...LOC 1937Z 265DEG 23KT 3292 8435
16Local storm report, Aug 6, 3:38 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG 1 WSW RIVERSIDE PARK 33.47N 83.96W
08/06/2015 HENRY GA EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON OLD SNAPPING SHOALS RD.
&&
EVENT NUMBER FFC1500583
RWILLISSpecial weather statement, Aug 6, 3:40 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT THU AUG 6 2015
GAZ083-095-096-107-062015-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-PULASKI GA-
340 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TWIGGS...SOUTHWESTERN
BLECKLEY...SOUTHEASTERN HOUSTON AND NORTHWESTERN PULASKI COUNTIES
UNTIL 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF HAWKINSVILLE...MOVING EAST
AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...PAULK...PULASKI STATE PRISON...
MAGNOLIA...OCMULGEE PUBLIC FISHING AREA...ROYAL...TARVERSVILLE...
GROVANIA...MOBLEY CROSSING...HAYNEVILLE...BROWNDALE...CLINCHFIELD...
BAILEYS PARK...SAND BED...COLEY STATION...PORTER AND KLONDIKE.
LAT...LON 3229 8361 3229 8369 3246 8371 3257 8338
3231 8335 3228 8361
TIME...MOT...LOC 1940Z 265DEG 27KT 3236 8361
16Local storm report, Aug 6, 3:41 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG 1 SSE FLIPPEN 33.47N 84.18W
08/06/2015 HENRY GA EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON DECLARATION CT IN MCDONOUGH.
&&
EVENT NUMBER FFC1500584
RWILLISSpecial weather statement, Aug 6, 3:43 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT THU AUG 6 2015
GAZ039-051-062045-
TALIAFERRO GA-WILKES GA-
343 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND WILKES COUNTIES
UNTIL 445 PM EDT...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 9 MILES SOUTHWEST OF
NANCY HART STATE PARK TO NEAR WOODVILLE TO NEAR BUCKHEAD...AND MOVING
EAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...CRAWFORDVILLE...TIGNALL...RAYLE...SHARON...LYNEVILLE...
CELESTE...HOLLIDAY PARK...LUNDBERG...ALEXANDER STEPHENS PARK...
CARTERS GROVE...RAYTOWN...JACKSONS CROSSROADS...DELHI...ROBINSON...
NEWTOWN...METASVILLE...AONIA...SANDY CROSS AND FLORAL HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3366 8251 3365 8258 3360 8265 3359 8270
3351 8275 3352 8282 3349 8284 3349 8299
3358 8301 3366 8295 3369 8300 3373 8295
3380 8298 3394 8285 3399 8272 3399 8265
3386 8261 3387 8257 3380 8258 3364 8248
TIME...MOT...LOC 1943Z 263DEG 29KT 3393 8290 3370 8305 3352 8332Special weather statement, Aug 6, 3:46 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT THU AUG 6 2015
GAZ078-079-062015-
HARRIS GA-TALBOT GA-
346 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS AND
SOUTHWESTERN TALBOT COUNTIES UNTIL 415 PM EDT...
AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAVERLY HALL...OR 7 MILES WEST OF
TALBOTTON...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...WAVERLY HALL...WOODLAND...GENEVA...BAUGHVILLE AND OLIVE
BRANCH.
LAT...LON 3280 8449 3258 8449 3257 8469 3258 8470
3258 8475 3276 8476
TIME...MOT...LOC 1946Z 265DEG 27KT 3267 8467
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 10:07 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
| Aug 6, 6:51 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 24 min |
| Aug 6, 7:50 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 25 min |
| Aug 6, 8:55 AM EDT | Special Weather Statement | FFC | Towns | 35 min |
| Aug 6, 1:43 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Aug 6, 1:52 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Aug 6, 1:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 31 min |
| Aug 6, 2:07 PM EDT | Special Weather Statement | FFC | Muscogee | 23 min |
| Aug 6, 2:15 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Aug 6, 2:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 34 min |
| Aug 6, 2:28 PM EDT | Special Weather Statement | FFC | Crisp | 47 min |
| Aug 6, 2:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Aug 6, 2:34 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Aug 6, 2:39 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Aug 6, 2:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 27 min |
| Aug 6, 2:50 PM EDT | Special Weather Statement | FFC | Barrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more | 40 min |
| Aug 6, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Aug 6, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 37 min |
| Aug 6, 3:00 PM EDT | Special Weather Statement | FFC | Spalding | 45 min |
| Aug 6, 3:04 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 6, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Aug 6, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 29 min |
| Aug 6, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Aug 6, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more | 66 min |
| Aug 6, 3:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 6, 3:37 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Aug 6, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison, Oconee, Oglethorpe | 52 min |
| Aug 6, 3:40 PM EDT | Special Weather Statement | FFC | Houston | 35 min |
| Aug 6, 3:43 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 62 min |
| Aug 6, 3:46 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 6, 4:02 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Aug 6, 4:04 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Aug 6, 4:05 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Aug 6, 4:07 PM EDT | Special Weather Statement | FFC | Monroe | 23 min |
| Aug 6, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 35 min |
| Aug 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Putnam, Taliaferro, Warren | 29 min |
| Aug 6, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 34 min |
| Aug 6, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe, Twiggs | 32 min |
| Aug 6, 4:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 38 min |
| Aug 6, 4:42 PM EDT | Special Weather Statement | FFC | Jefferson | 18 min |
| Aug 6, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 41 min |
| Aug 6, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 23 min |
| Aug 6, 4:54 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 36 min |
| Aug 6, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 47 min |
| Aug 6, 5:16 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Aug 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 48 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Aug 6, 5:33 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 31 min |
| Aug 6, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Aug 6, 6:01 PM EDT | Special Weather Statement | FFC | Candler | 29 min |
| Aug 6, 6:14 PM EDT | Special Weather Statement | FFC | Jones | 46 min |
| Aug 6, 6:17 PM EDT | Special Weather Statement | FFC | Chattahoochee | 28 min |
| Aug 6, 6:42 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 6, 7:12 PM EDT | Special Weather Statement | FFC | Marion | 48 min |
| Aug 6, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 30 min |
| Aug 6, 7:19 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 26 min |
| Aug 6, 7:43 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 47 min |
| Aug 6, 7:55 PM EDT | Special Weather Statement | FFC | Heard | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.